×

zbMATH — the first resource for mathematics

Sigma functions for telescopic curves. (English) Zbl 1328.14057
The author constructs sigma functions explicitly for a class of algebraic curves. Let \(C\) be a compact Riemann surface of genus \(g\). In order to express defining equations of \(C\), he uses a canonical form for expressing non-singular algebraic curves introduced by S. Miura [“Linear codes on affine algebraic curves”, IEICE Trans. J81-A, 1398–1421 (1998)]. Given a finite sequence \((a_{1},\dots, a_{t})\) of positive integers whose greatest common divisor is equal to one, Miura introduced a non-singular algebraic determined by the sequence \((a_{1},\dots, a_{t})\). The idea is to express a non-singular algebraic curve by affine equations of \(t\) variables whose orders at infinity are \((a_{1},\dots, a_{t})\).
F. Klein [Math. Ann. 32, 351–380 (1888; JFM 20.0491.01)] extended the elliptic sigma functions to the case of hyperelliptic curves of genus \(g\), which are expressed in the Miura canonical form with \(t = 2, a_{1} = 2\), and \(a_{2} = 2g + 1\). V. M. Bukhshtaber, D. V. Leikin, V. Z. Enol’skii [Russ. Math. Surv. 54, No. 3, 628–629 (1999); translation from Usp. Mat. Nauk 54, No. 3, 155–156 (1999; Zbl 1081.14519)] and A. Nakayashiki [Asian J. Math. 14, No. 2, 175–212 (2010; Zbl 1214.14028)] extended Klein’s sigma functions to the case of more general plane algebraic curve called \((n, s)-\)curves, which are expressed in the Miura canonical form with \(t = 2, a_{1} = n,\) and \(a_{2} = s\).
In this paper author consider a symplectic basis of the first cohomology group and give an explicit construction of sigma functions for telescopic curves, i.e., the curves such that the number of defining equations is exactly \(t - 1\) in the Miura canonical form. The telescopic curves contain the \((n, s)-\)curves as special cases.

MSC:
14H55 Riemann surfaces; Weierstrass points; gap sequences
14H42 Theta functions and curves; Schottky problem
14H50 Plane and space curves
PDF BibTeX XML Cite
Full Text: Euclid arXiv
References:
[1] V.M. Bukhshtaber, D.V. Leĭ kin and V.Z. Ènol’skiĭ: Kleinian functions, hyperelliptic Jacobians and applications , Reviews in Math. and Math. Phys. 10 , Gordon and Breach, London, (1997), 1-125. · Zbl 0911.14019
[2] V.M. Bukhshtaber, D.V. Leĭ kin and V.Z. Ènol’skiĭ: Rational analogs of Abelian functions , Funct. Anal. Appl. 33 (1999), 83-94.
[3] V.M. Bukhshtaber, D.V. Leĭ kin and V.Z. Ènol’skiĭ: Uniformization of Jacobi varieties of trigonal curves and nonlinear differential equations , Funct. Anal. Appl. 34 (2000), 159-171. · Zbl 0978.58012
[4] V.M. Bukhshtaber, D.V. Leĭ kin and V.Z. Ènol’skiĭ: \(\sigma\)-functions of \((n, s)\)-curves , Russian Math. Surveys 54 (1999), 628-629. · Zbl 1081.14519
[5] \begingroup V.M. Buchstaber and D.V. Leĭ kin: Addition laws on Jacobian varieties of plane algebraic curves , Proc. Steklov Inst. of Math. 251 , (2005), 49-120. \endgroup D. Cox, J. Little and D. O’Shea: Ideals, Varieties, and Algorithms, Undergraduate Texts in Mathematics, Springer, New York, 1992.
[6] J.D. Fay: Theta Functions on Riemann Surfaces, Lecture Notes in Mathematics 352 , Springer, Berlin, 1973. · Zbl 0281.30013
[7] R. Hartshorne: Algebraic Geometry, Springer, New York, 1977. · Zbl 0367.14001
[8] F. Klein: Ueber hyperelliptische Sigmafunctionen , Math. Ann. 27 (1886), 431-464. · JFM 18.0418.02
[9] F. Klein: Ueber hyperelliptische Sigmafunctionen , Math. Ann. 32 (1888), 351-380. · JFM 20.0491.01
[10] S. Lang: Introduction to Algebraic and Abelian Functions, second edition, Springer, New York, 1982. · Zbl 0513.14024
[11] S. Matsutani: Sigma functions for a space curve \((3, 4, 5)\) type with an appendix by J. Komeda , arXiv: · Zbl 1311.14033
[12] S. Miura: Linear codes on affine algebraic curves , IEICE Trans. J81-A , (1998), 1398-1421, in Japanese.
[13] \begingroup D. Mumford: Tata Lectures on Theta, I, II, Birkhäuser Boston, Boston, MA, 1983. \endgroup · Zbl 0509.14049
[14] A. Nakayashiki: On algebraic expressions of sigma functions for \((n,s)\) curves , Asian J. Math. 14 (2010), 175-211. · Zbl 1214.14028
[15] A. Nijenhuis and H.S. Wilf: Representations of integers by linear forms in nonnegative integers , J. Number Theory 4 (1972), 98-106. · Zbl 0226.10057
[16] J.H. Silverman: The Arithmetic of Elliptic Curves, Springer, New York, 1986. · Zbl 0585.14026
[17] J. Suzuki: Miura conjecture on affine curves , Osaka J. Math. 44 (2007), 187-196. · Zbl 1116.14048
[18] H. Stichtenoth: Algebraic Function Fields and Codes, Universitext, Springer, Berlin, 1993. · Zbl 0816.14011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.